# SDR FDEA200902280771

- Difficulty date: February 28, 2009
- Submitted: March 2, 2009
- Operation: Air carrier
- Aircraft: N68053
- Make and model: Doug DC-10-10F
- Aircraft serial: 47807
- Aircraft time: 66,886 hours, 27,723 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: NDA6024
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT AREA INSP MODERATE CORROSION CAP ANGLE.  REPAIRED AREA IAW SRM 53-30-00, FIG 8 AND 5, VOL I.
